MathSciNet Relay Station
MathSciNet bibliographic data
MR7396 (4,130b) 09.1X
Albert, A. A. The radical of a non-associative algebra. Bull. Amer. Math. Soc. 48, (1942). 891–897.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement